Universidad Complutense de Madrid
E-Prints Complutense

Bounded and unbounded polynomials and multilinear forms: Characterizing continuity

Impacto

Descargas

Último año

Gámez Merino, José Luis y Muñoz-Fernández, Gustavo A. y Pellegrino, Daniel y Seoane-Sepúlveda, Juan B. (2012) Bounded and unbounded polynomials and multilinear forms: Characterizing continuity. Linear Algebra and its Applications, 436 (1). pp. 237-242. ISSN 0024-3795

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

200kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0024379511005003


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper we prove a characterization of continuity for polynomials on a normed space. Namely, we prove that a polynomial is continuous if and only if it maps compact sets into compact sets. We also provide a partial answer to the question as to whether a polynomial is continuous if and only jilt transforms connected sets into connected sets. These results motivate the natural question as to how many non-continuous polynomials there are on an infinite dimensional normed space. A problem on the lineability of the sets of non-continuous polynomials and multilinear mappings on infinite dimensional normed spaces is answered.


Tipo de documento:Artículo
Palabras clave:Lineability; continuous polynomial; non-continuous polynomial
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16877
Depositado:25 Oct 2012 09:01
Última Modificación:25 Nov 2016 12:31

Descargas en el último año

Sólo personal del repositorio: página de control del artículo